# SDR SWIA2020090452220

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE RT FLOOR SILL AROUND FS319 HAS CORROSION (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON FLOOR SUPPORT STRUCTURE RT FLOOR SILL AROUND FS319 REF CRJ-200-SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS.  REMOVED CORRODED SILL AND INSTALLED NEW RT FLOOR SILL P/N 601R31148-79 AT FS319 REF CRJ200 SRM DRAWING.  SEE CONTINUATION CARD FOR DETAILS.
